# SDR ASAA2018013123337

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 34,409 hours, 10,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS REOCCURRING REPORTS OF FAULT MESSAGE 73-31371 BEING SET. INDICATION SYSTEM TROUBLE-SHOOTING HAS BEEN PREVIOUSLY ACCOMPLISHED. ETOPS SIGNIFICANT SYSTEM EC/TC PWRL-73CMPT-07267-2. GROUNDED - YES. REMOVED & REPLACED NR 1 ENGINE UPPER ELEVEN FUEL NOZZLES PER PWRPL-73CMPT-07267-2. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL, NR 1 ENGINE SATISFIES B737-800 FIM 73-11 TASK 801 CRITERIA.
